# SDR UPS98825996

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK, ALC COMPARTMENT STA 1460 ABOVE LONGERON 34 R FITTING CORRODED INSIDE TORQUE BOX.  REMOVED FITTING IAW DC8 SRM 51 1 21.  DRILLED UP NEW FITTING IAW DC8 SRM 51 1 2.  INSTALLED NEW FITTING IAW DC8 SRM 51 3 0.
